Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algebraic determination of the second fundamental form of a surface by its mean curvature


Author: T. Y. Thomas
Journal: Bull. Amer. Math. Soc. 51 (1945), 390-399
DOI: https://doi.org/10.1090/S0002-9904-1945-08363-3
MathSciNet review: 0012494
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08363-3